# SDR A6WA201643962

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 60033011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED AT FS 231.00 UNDER THE AFT NLG DOOR HINGE FITTING.
